# SDR UPS04842654

- Difficulty date: June 10, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,292 hours, 24,032 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT HORIZONTAL STAB L/E IS CORRODED AT XFS 178.5.  CUT OUT DAMAGE, NDT VERIFIED NO CRACKS OR CORROSION AT CUTOUT, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 55-2-1 FIG 4.
